Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

IJARM > Volume 4 > On a Fixed Point Theorem for Mappings Satisfying a...
< Back to Volume

On a Fixed Point Theorem for Mappings Satisfying a Contractive Condition of Rational Type on a Partially Ordered S-Metric Space

Full Text PDF

Abstract:

In this paper we prove a fixed point theorem for mapping satisfying a contractive condition of rational type in partially ordered S-metric space. Our result generalize some existing results in the literature into settings of S-metric space.

Info:

Periodical:
International Journal of Advanced Research in Mathematics (Volume 4)
Pages:
8-13
DOI:
10.18052/www.scipress.com/IJARM.4.8
Citation:
M. Sani Mashina "On a Fixed Point Theorem for Mappings Satisfying a Contractive Condition of Rational Type on a Partially Ordered S-Metric Space", International Journal of Advanced Research in Mathematics, Vol. 4, pp. 8-13, 2016
Online since:
Feb 2016
Export:
Distribution: